# SDR CA090602005

- Difficulty date: May 23, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Condition: Inoperative
- Location: Governor
- Part time: 162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE RPM HUNTING, GOVERNOR CONTROL UNIT REPLACED.
